Skip to main content
  1. Life
  2. Health & Fitness
  3. Healthcare

Miley Cyrus hospitalized with allergic reaction to meds

See also

USWeekly reported Tuesday, that Miley Cyrus, 21, was hospitalized, because of a severe allergic reaction to some antibiotics she was taking, according to a press release.

While it isn't clear what medication Cyrus was taking, the Mayo Clinic says, drug allergies are often caused by penicillin, antibiotics closely related to penicillin and antibiotics that contain sulfonamides. Antibiotics can also cause nonallergic reactions such as nausea or diarrhea.

The release -- from Kansas City's Sprint Center, where Cyrus was supposed to perform her Bangerz tour show on Tuesday night -- said that the pop star had been "placed on medical rest by her doctors" and would not be able to go on as scheduled.

Cyrus tweeted from her hospital bed, apologizing for the canceled concert. "Kansas I promise I'm as heartbroken as you are. I wanted to badly 2 b there 2night," she wrote. "Not being with yall makes me feel s---tier than I already do."

Cyrus had been sick for few days. On Monday, April 14, she tweeted, "I woke up like disssss #SICK," followed by a message several hours later reading, "Fever fever go away." She has also been dealing with the grief of losing her beloved dog Floyd on April 1.

Advertisement